# SDR AALA20170207026

- Difficulty date: February 5, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N9016
- Make and model: Airbus A319-115
- Aircraft serial: 6040
- Aircraft time: 7,919 hours, 3,899 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. AFT ENTRY DOOR DAMPER CYLINDER PRESSURE IS LOW. SERVICED CYLINDER IAW AMM 52-10-00. OPERATIONAL CHECK GOOD.
